# SDR FDEA2019091972263

- Difficulty date: September 17, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 44,584 hours, 23,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0000
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 TO CENTER WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION, RIGHT   HAND, LOWER FASTENER HOLE FOUND CRACK SIGNAL REPAIRED THE FRAME 40 TO CENTER WING JOINT AT UPPER SKIN LEVEL TENSION BOLT   JUNCTION, RIGHT HAND, LOWER FASTENER HOLE CRACK PER EA 6-5710-T0349495 PT1,   EA TITLE: WINGS - BASIC WING STRUCTURE - CRACKS IN THE MIDDLE & LOWER HOLES AT   FR40 RHS CENTER WING JOINT. MAJOR REPAIR IAW FEDEX GMM 6-2-100
